Alert archive / Wyoming / High Wind Watches in 2016
High Wind Watch 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Feb 4, 2016, 1:41 PM MST for 4 counties in Wyoming. It took effect at Feb 5, 2016, 5:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 1:41 PM MST (20:41 UTC)
- In effect from
- Feb 5, 2016, 5:00 PM MST
- Expired
- Feb 5, 2016, 1:35 AM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1890 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
753 WWUS75 KCYS 042041 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 141 PM MST THU FEB 4 2016 ...STRONG WINDS EXPECTED OVER THE WIND CORRIDORS OF SOUTHEAST WYOMING FROM FRIDAY EVENING THROUGH MUCH OF SATURDAY... WYZ106-110-116-117-051200- /O.NEW.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 141 PM MST THU FEB 4 2016 ...HIGH WIND WATCH IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON. * TIMING...5 PM FRIDAY THROUGH 5 PM SATURDAY. THE STRONGEST WINDS ARE EXPECTED ON SATURDAY MORNING. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED SECTIONS OF ROAD. THERE WILL BE AN ENHANCED RISK FOR VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ HAMMER
2 follow-up statements
960 WWUS75 KCYS 050404 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 904 PM MST THU FEB 4 2016 ...STRONG WINDS WILL RETURN TO THE WIND CORRIDORS OF SOUTHEAST WYOMING FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON... WYZ106-110-116-117-051200- /O.CON.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 904 PM MST THU FEB 4 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON... * TIMING...FRIDAY EVENING THROUGH LATE SATURDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED SATURDAY MORNING. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 70 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED RISK FOR VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
063 WWUS75 KCYS 050835 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 135 AM MST FRI FEB 5 2016 ...STRONG WINDS WILL RETURN TO THE WIND CORRIDORS OF SOUTHEAST WYOMING TONIGHT AND PERSIST INTO SATURDAY EVENING... WYZ106-110-116-117-060000- /O.UPG.KCYS.HW.A.0004.160206T0000Z-160207T0000Z/ /O.NEW.KCYS.HW.W.0004.160206T0300Z-160207T0600Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 135 AM MST FRI FEB 5 2016 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 PM MST SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...8 PM TONIGHT THROUGH 11 PM SATURDAY. THE STRONGEST WINDS ARE EXPECTED SATURDAY MORNING. * WINDS...WEST TO SOUTHWEST 40 TO 50 MPH WITH GUSTS TO 75 MPH. WITH RECENT SNOW FALL...THESE WINDS COULD COMBINE WITH BLOWING SNOW TO CREATE SLICK ROADS AND REDUCED VISIBILITIES. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL WILL BE HAZARDOUS TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED RISK FOR VEHICLE BLOW OVERS...ESPECIALLY NEAR ARLINGTON AND BORDEAUX AND THE INTERSTATE 80 SUMMIT BETWEEN LARAMIE AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ101-104-105-107-109-115-060000- /O.NEW.KCYS.HW.A.0005.160206T1500Z-160207T0600Z/ CONVERSE COUNTY LOWER ELEVATIONS-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- LARAMIE VALLEY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...MUDDY GAP... MEDICINE BOW...GLENDO...WHEATLAND...CHUGWATER...GUERNSEY... RAWLINS...SINCLAIR...HANNA...LARAMIE 135 AM MST FRI FEB 5 2016 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * TIMING...8 AM SATURDAY THROUGH 11 PM SATURDAY NIGHT * WINDS...WESTERLY WINDS OF 40 TO 45 MPH GUSTING TO 60 MPH. WITH RECENT SNOW FALL...THESE WINDS COULD COMBINE WITH BLOWING SNOW TO CREATE SLICK ROADS AND REDUCED VISIBILITIES. * IMPACTS...MAINLY TO TRANSPORTATION. TRAVEL MAY BE HAZARDOUS TO LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADWAYS. THERE WILL BE AN ENHANCED RISK FOR VEHICLE BLOW OVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Feb 4, 11:03 AM MST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 4, 11:03 AM MST, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1103 AM MST THU FEB 4 2016 .UPDATE... ISSUED AT 1056 AM MST THU FEB 4 2016 ALL REMAINING WINTER WEATHER HIGHLIGHTS ACROSS SOUTHEAST WYOMING HAVE BEEN CANCELLED OR ALLOWED TO EXPIRE AS SCHEDULED. LOW-LEVEL GRADIENTS WILL CONTINUE TO WEAKEN THIS AFTERNOON...ALLOWING WIND SPEEDS TO SLOWLY DIMINISH. SNOW WILL CONTINUE TO BLOW OVER ROADS IN SOME AREAS...CREATING SLICK ROAD CONDITIONS BUT GENERALLY NOT REDUCING VISIBILITIES A GREAT DEAL. WE MAY SEE SOME ISSUES LATER TODAY AS SNOW SHOWERS INCREASE FROM THE WEST...BUT THINK WE WILL BE ABLE TO HANDLE WITH AN SPS ATTM. /CLH UPDATE ISSUED AT 725 AM MST THU FEB 4 2016 UPDATED FORECAST TO CANCEL THE GROUND BLIZZARD WARNING FOR OUR EASTERN WIND PRONE AREAS INCLUDING SW OF WHEATLAND AROUND BORDEAUX AND THE I-80 SUMMIT AND FOOTHILLS. KEPT THE GROUND BLIZZARD WARNING FOR THE ARLINGTON AREA BETWEEN LARAMIE AND RAWLINS WITH ALL WEBCAMS IN THAT AREA SHOWING ONE QUARTER MILE VISIBILITIES OR LOWER AND WHITE OUT CONDITIONS. CONDITIONS HAVE IMPROVED ENOUGH ON THE I-80 SUMMIT FOR ROADS TO BE REOPENED...BUT STILL CONCERNED WITH STRONG WINDS IN THAT AREA AS WELL AS BORDEAUX. MODELS DO SHOW GRADIENT WEAKENING SLOWLY THROUGH THE DAY...SO WILL CONTINUE TO MONITOR THESE AREAS FOR GUSTS OVER 60 MPH AND SOME BLOWING AND DRIFTING SNOW. /TJT && .SHORT TERM...(TODAY THROUGH SATURDAY) ISSUED AT 300 AM MST THU FEB 4 2016 FORECAST CHALLENGES WILL CONTINUE TO BE WINDS AND BLOWING SNOW IN THE SHORT TERM. CURRENTLY...PRETTY STRONG GRADIENT OVER THE AREA THIS MORNING CRAIG TO CASPER SURFACE GRADIENT AT 1 AM ROUGHLY 14.5MBS. 06Z 850/700MB GRADIENTS OFF THE NAM WRKHGT PRODUCT AT 56/49MTRS RESPECTIVELY AND ARE FORECAST TO CLIMB TO 60/52MTRS BY 12Z THIS MORNING. WYDOT SENSORS REPORTING STRONG WINDS IN THE WIND PRONE AREAS WHILE THEIR WEBCAMS ARE ALSO SHOWING POOR VISIBILITIES. CURRENT HEADLINES LOOKING GOOD AND WILL CONTINUE WITH NO CHANGES. BOTH INTERSTATE 80 AND 25 REMAIN CLOSED AND ARE LIKELY TO REMAIN CLOSED THROUGH THE REST OF THE MORNING. WE DO START TO SEE A DECREASE IN WIND SPEEDS BY LATE MORNING. GFS 700MB WINDS FALL FROM 55KTS AT 12Z DOWN TO 40KTS AFTER 18Z. MAY NOT BE ENOUGH TO DECREASE BLOWING SNOW THOUGH AND WE MAY NEED TO EXTEND HEADLINES INTO THE AFTERNOON. WILL LET THE DAY SHIFT TAKE A LOOK ONCE THE SUN RISES AND WE CAN SEE EXTENT OF BLOWING SNOW IN WEBCAMS BETTER. NEXT FRONTAL SYSTEM STILL ON TRACK TO MOVE INTO THE AREA LATE THIS AFTERNOON AND OVERNIGHT. STILL HAVE PRETTY GOOD CHANCES FOR MOST AREAS TO SEE SOME MORE LIGHT SNOW TONIGHT. THERE WAS SOME CONCERN FOR ADVISORY LEVEL SNOWS IN THE SNOWY AND SIERRA MADRE RANGES WITH THIS SYSTEM. ONLY GETTING 4 INCHES THOUGH FOR SNOW ACCUMULATIONS...SO HAVE HELD OFF ON ISSUING ANYTHING FOR THEM. THINKING WE WILL NEED MORE WIND HEADLINES FRIDAY NIGHT INTO SATURDAY. GFS 700MB WINDS BACK UP CLOSE TO 60KTS WITH NAM CRAIG TO CASPER 850/700MB GRADIENTS BACK TO 70/56MTRS BY 12Z SATURDAY. GFS GRADIENTS SLIGHTLY HIGHER WITH 74/65MTRS RESPECTIVELY. LOCAL WRKBRX WIND PRODUCT SHOWING A 90 PERCENT PROBABILITY OF WARNING LEVEL WINDS AT BORDEAUX...SO IT IS LOOKING GOOD FOR HIGH WINDS IN THE WIND PRONE AREAS FRIDAY NIGHT THROUGH SATURDAY. WILL PROBABLY NEED TO HOIST A WATCH AFTER CURRENT HEADLINES EXPIRE. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 300 AM MST THU FEB 4 2016 SATURDAY NIGHT...FAST MOVING SHORTWAVE TROUGH ALOFT MOVES SOUTHEAST ACROSS WYOMING ALONG WITH ITS ASSOCIATED COLD FRONT. NOT A LOT OF MOISTURE WITH THIS SYSTEM...SO SCATTERED SNOW SHOWERS LOOK MOST LIKELY AND MAINLY NORTH OF A RAWLINS TO SCOTTSBLUFF LINE. SUNDAY...WINDY AND COLD DAY IN THE WAKE OF THE SHORTWAVE TROUGH ALOFT BASED ON PROJECTED LOW AND MID LEVEL GRADIENTS. MONDAY...CONTINUED WINDY BASED ON PROJECTED LOW AND MID LEVEL GRADIENTS. NORTH NORTHWEST WINDS ALOFT WILL LIMIT WARMING POTENTIAL THOUGH MOST LOCATIONS WILL SEE A SLIGHT WARMING TREND PER HEIGHT AND THICKNESS RISES. TUESDAY...WARMING TREND CONTINUES AS HEIGHTS AND THICKNESSES CONTINUE TO RISE AND RESPOND TO RIDGE ALOFT BUILDING TOWARDS OUR FORECAST AREA. WEDNESDAY...FLOW ALOFT BACKS TO NORTHWEST HELPING THE SURFACE LEE TROUGHING DEVELOP FURTHER AND ALSO HELPING TO WARM THE ATMOSPHERE AND CONTINUE OUR WARMING TREND PER HEIGHT AND THICKNESS RISES. && .AVIATION...(FOR THE 18Z TAFS THROUGH FRIDAY AFTERNOON) ISSUED AT 1034 AM MST THU FEB 4 2016 VFR CONDITIONS WILL CONTINUE THROUGH THIS AFTERNOON AND EARLY THIS EVENING. A WEAK DISTURBANCE ALOFT WILL MOVE INTO SOUTHEAST WYOMING THIS EVENING WITH SOME SNOW SHOWER ACTIVITY DEVELOPING OVER THE MOUNTAINS AND PUSHING EAST. CAN NOT RULE OUT NEAR IFR CONDITIONS WITH LIGHT SNOW OVER KRWL AROUND 00Z TO 03Z. LIGHT SNOW WILL THEN PUSH EAST OVER THE HIGH PLAINS...POTENTIALLY IMPACTING KCYS AND THE WESTERN NEBRASKA PANHANDLE TONIGHT. CONDITIONS WILL IMPROVE BY EARLY FRIDAY MORNING. GUSTY WINDS EARLY THIS AFTERNOON WILL GRADUALLY DIMINISH BY SUNSET...WITH WEST TO NORTHWEST WINDS GENERALLY BELOW 15 KNOTS AFTER MIDNIGHT. && .FIRE WEATHER... ISSUED AT 300 AM MST THU FEB 4 2016 MINIMAL FIRE WEATHER CONCERNS WITH A WIDESPREAD SNOW PACK ACROSS THE ENTIRE FIRE DISTRICT. STRONG WINDS ARE GOING TO CONTINUE TODAY THROUGH THE WEEKEND. THESE WINDS MAY WARM US UP SOME...BUT NOT TOO MUCH AS COLD AIR REMAINS OVERHEAD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLH SHORT TERM...GCC LONG TERM...RUBIN AVIATION...TJT FIRE WEATHER...GCC
Hazardous weather outlook, Feb 4, 11:10 AM MST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1110 AM MST THU FEB 4 2016 WYZ101-103>107-109-110-113-115>118-051045- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-UPPER NORTH PLATTE RIVER BASIN- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1110 AM MST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT EXPECT AREAS OF BLOWING AND DRIFTING SNOW TODAY WITH VISIBILITIES IN BLOWING SNOW LESS THAN 2 MILES AT TIMES...MAINLY ACROSS THE WIND PRONE AREAS OF SOUTHEAST WYOMING AND ALONG INTERSTATE 25. DRIFTING SNOW WILL CREATE ICY AND SLICK ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FAST MOVING WEATHER DISTURBANCE WILL BRING ACCUMULATING SNOW THIS AFTERNOON AND TONIGHT MAINLY ALONG AND WEST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-051045- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 334 AM MST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ102-108-111-112-114-119-051045- NIOBRARA COUNTY-GOSHEN COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-SNOWY RANGE-EAST LARAMIE COUNTY- 334 AM MST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT EXPECT AREAS OF BLOWING SNOW THROUGH THIS MORNING WITH VISIBILITIES IN BLOWING SNOW LESS THAN ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 4, 10:40 AM MST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MST THU FEB 04 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2016 M70.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 52 MPH. ARLINGTON WYDOT SITE.
0545 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/04/2016 M69.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 49 MPH. COOPER COVE WYDOT SITE.
0555 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
02/04/2016 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 49 MPH. ARLINGTON EAST WYDOT SITE.
0600 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/04/2016 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 45 MPH. COOPER COVE WYDOT SITE.
0616 AM NON-TSTM WND GST 15 NNE CENTENNIAL 41.50N 106.00W
02/04/2016 M59.00 MPH ALBANY WY DEPT OF HIGHWAYS
SUSTAINED WIND 37 MPH. STROUSS HILL WYDOT SITE.
0620 AM HIGH SUST WINDS 7 ESE ARLINGTON 41.55N 106.08W
02/04/2016 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED WIND 40 TO 49 MPH WITH
GUSTS OF 56 TO 69 MPH FROM 415 TO 620 AM MST. 5 MINUTE
OBSERVATIONS.
0635 AM NON-TSTM WND GST 7 NW ELK MOUNTAIN 41.76N 106.51W
02/04/2016 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 49 MPH. HALLECK RIDGE WYDOT SITE.
0645 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
02/04/2016 M66.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 49 MPH. ARLINGTON EAST WYDOT SITE.
0650 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/04/2016 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 53 MPH. FOOTE CREEK WYDOT SITE.
0651 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2016 M76.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 55 MPH. ARLINGTON WYDOT SITE.
0700 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
02/04/2016 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 40 MPH. COOPER COVE WYDOT SITE.
0701 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2016 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 53 MPH. ARLINGTON WYDOT SITE.
0705 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
02/04/2016 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 43 MPH. ARLINGTON EAST WYDOT SITE.
0710 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/04/2016 M68.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED 53 MPH. FOOTE CREEK WYDOT SITE.
0750 AM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/04/2016 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 44 MPH. COUNTY ROAD 402 WYDOT SITE.
0805 AM HIGH SUST WINDS 2 ESE ARLINGTON 41.58N 106.17W
02/04/2016 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST WYDOT SITE. SUSTAINED WINDS OF 40 TO 50
MPH WITH GUSTS OF 52 TO 68 MPH FROM 355 TO 805 AM MST. 5
MINUTE OBSERVATIONS.
0806 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2016 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 41 MPH. ARLINGTON WYDOT SITE.
0811 AM HIGH SUST WINDS ARLINGTON 41.59N 106.21W
02/04/2016 M41.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON WYDOT SITE. SUSTAINED WIND OF 41 TO 55 MPH WITH
GUSTS OF 53 TO 76 MPH FROM 341 TO 811 AM MST. 5 MINUTE
OBSERVATIONS.
0815 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/04/2016 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 52 MPH. FOOTE CREEK WYDOT SITE.
0825 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
02/04/2016 M57.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 40 MPH. ARLINGTON EAST WYDOT SITE.
0840 AM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/04/2016 M65.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 42 MPH. COUNTY ROAD 402 WYDOT SITE.
0845 AM HIGH SUST WINDS 3 NW ARLINGTON 41.62N 106.25W
02/04/2016 M42.00 MPH CARBON WY DEPT OF HIGHWAYS
FOOTE CREEK WYDOT SITE. SUSTAINED WIND OF 42-54 MPH WITH
GUSTS OF 55-68 MPH FROM 605 TO 845 AM MST. 5 MINUTE
OBSERVATIONS.
0900 AM NON-TSTM WND GST 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/04/2016 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 43 MPH. COUNTY ROAD 402 WYDOT SITE.
0905 AM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
02/04/2016 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 48 MPH. WAGONHOUND WYDOT SITE.
0905 AM NON-TSTM WND GST 5 NW ARLINGTON 41.64N 106.28W
02/04/2016 M58.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 48 MPH. WAGONHOUND WYDOT SITE.
0905 AM HIGH SUST WINDS 3 ESE ELK MOUNTAIN 41.67N 106.36W
02/04/2016 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
COUNTY ROAD 402 WYDOT SITE. SUSTAINED WIND OF 40-45 MPH
WITH GUSTS OF 55-65 MPH FROM 705 TO 905 AM MST. 5 MINUTE
OBSERVATIONS.
0910 AM NON-TSTM WND GST 3 NW ARLINGTON 41.62N 106.25W
02/04/2016 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 43 MPH. FOOTE CREEK WYDOT SITE.
0921 AM NON-TSTM WND GST ARLINGTON 41.59N 106.21W
02/04/2016 M60.00 MPH CARBON WY DEPT OF HIGHWAYS
SUSTAINED WIND 41 MPH. ARLINGTON WYDOT SITE.
0930 AM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
02/04/2016 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. SUSTAINED WIND OF 40-50 MPH
WITH GUSTS OF 46-65 MPH FROM 145 TO 930 AM MST. 5 MINUTE
OBSERVATIONS.
0940 AM HIGH SUST WINDS 5 NW ARLINGTON 41.64N 106.28W
02/04/2016 M40.00 MPH CARBON WY DEPT OF HIGHWAYS
WAGONHOUND WYDOT SITE. SUSTAINED WIND OF 40-49 MPH WITH
GUSTS OF 48-58 MPH FROM 820 TO 940 AM MST. 5 MINUTE
OBSERVATIONS.
&&
AAHNearby
High Wind Watches in Wyoming, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.